Suivre
Mehmet Eyüp KİRİŞ
Mehmet Eyüp KİRİŞ
Assistant Professor of Mathematics, Afyon Kocatepe University
Adresse e-mail validée de aku.edu.tr
Titre
Citée par
Citée par
Année
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarikaya, Z Dahmani, ME Kiris, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
2582016
n-Dimensional differential transformation method for solving PDEs
A Kurnaz, G Oturanç, ME Kiris
International Journal of Computer Mathematics 82 (3), 369-380, 2005
1432005
Approximate solutions of generalized pantograph equations by the differential transform method
Y Keskin, A Kurnaz, G Oturanc
International Journal of Nonlinear Sciences and Numerical Simulation 8 (2 …, 2007
772007
Some new inequalities of Hermite-Hadamard type for s-convex functions
MZ Sarikaya, ME Kiris
Miskolc Mathematical Notes 16 (1), 491-501, 2015
502015
On some generalized integral inequalities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Filiz, ME Kiris
Filomat 29 (6), 1307-1314, 2015
432015
On some generalized integral inequalities for φ-convex functions.
MZ Sankaya, M Büyükeken, ME Kiris
Studia Universitatis Babes-Bolyai, Mathematica 60 (3), 2015
112015
On Ostrowski type inequalities and Čebyšev type inequalities with applications
ME Kiris, MZ Sarikaya
Filomat 29 (8), 1695-1713, 2015
112015
New extensions of the Hermite-Hadamard inequalities involving Riemann-Liouville fractional integrals
H Budak, H Kara, MZ Sarikaya, ME Kiriş
Miskolc Mathematical Notes 21 (2), 665-678, 2020
92020
On ˇCebysev-Grüss type inequalities for double integrals
MZ Sarikaya, ME Kiris
TJMM 7, 75-83, 2015
72015
On Hermite-Hadamard type inequalities for co-ordinated trigonometrically -convex functions
H Budak, H Kara, ME Kiriş
Tbilisi Mathematical Journal 13 (2), 1-26, 2020
62020
Hermite-Hadamard type Inequality for ϕh-convex stochastic processes
MZ Sarıkaya, ME KIRIS, N Celik
AIP Conference Proceedings 20076 (1726), 2016
62016
On Ostrowski type inequalities and Chebyshev type inequalities with applications
MZ Sarıkaya, ME Kiriş
Filomat 29 (8), 123-130, 2015
62015
Some new inequalities of Hermite-Hadamard type for s-convex functions
MZ Sarıkaya, ME Kiris
Miskolc Mathematical Notes 16, 491-501, 0
6
On the new generalization of Ostrowski type inequality for double integrals
KM Eyüp, SM Zeki
International Journal of Modern Mathematical Sciences 9 (3), 221-229, 2014
32014
Applications of the (k,s,h)-Riemann-Liouville and (k,h)-Hadamard Fractional Operators on Inequalities
MEK Mohamed BEZZIOU, Zoubir DAHMANİ
Konuralp Journal of Mathematics 8 (1), 197-206, 2020
22020
On Fejer type inequalities for co-ordinated hyperbolic ρ-convex functions
H Kara, H Budak, ME Kiris
AIMS Math 5 (5), 4681-4701, 2020
22020
On new weighted Ostrowski type inequalities for co-ordinated s-convex functions
G Bayrak, ME Kiris, H Kara, H Budak
Turk. J. Inequal 5 (1), 76-92, 2021
12021
ON THE GENERALIZED OSTROWSKI TYPE INEQUALITIES VIA TEMPERED FRACTIONAL INTEGRALS.
MZ SARIKAYA, ME KIRIS
Transylvanian Journal of Mathematics & Mechanics 12 (2), 2020
12020
On Hermite-Hadamard type inequalities for co-ordinated convex function via conformable fractional integrals
ME Kiris, M Vivas-Cortez, G Bayrak, T Cınar
AIMS Mathematics 9 (4), 10267-10288, 2024
2024
On Hermite–Hadamard–Fejér-type inequalities for co-ordinated trigonometrically -convex functions
H Kara, H Budak, ME Ki̇ri̇ş
Asian-European Journal of Mathematics 16 (03), 2350043, 2023
2023
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20